# SDR SWAA043293

- Difficulty date: November 10, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 43,191 hours, 42,765 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Flap
- Component: Te Flap
- Component part number: 6546435318
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND RT WING OUTBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED RT WING OUTBOARD T/E FLAP PER MM.
